RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1972, Volume 36, Issue 1, Pages 110–179 (Mi izv2292)  

This article is cited in 5 scientific papers (total in 7 papers)

Systems of equations in a free group. II

Yu. I. Khmelevskii


Abstract: An algorithm for solving a class of systems of equations in a free group is constructed, and the structure of the general solution is studied.

Full text: PDF file (8950 kB)

English version:
Mathematics of the USSR-Izvestiya, 1972, 6:1, 109–180

Bibliographic databases:

UDC: 519.444
MSC: 20E05
Received: 11.06.1971

Citation: Yu. I. Khmelevskii, “Systems of equations in a free group. II”, Izv. Akad. Nauk SSSR Ser. Mat., 36:1 (1972), 110–179; Math. USSR-Izv., 6:1 (1972), 109–180

Citation in format AMSBIB
\Bibitem{Khm72}
\by Yu.~I.~Khmelevskii
\paper Systems of equations in a~free group.~II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1972
\vol 36
\issue 1
\pages 110--179
\mathnet{http://mi.mathnet.ru/izv2292}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=313395}
\zmath{https://zbmath.org/?q=an:0299.20020}
\transl
\jour Math. USSR-Izv.
\yr 1972
\vol 6
\issue 1
\pages 109--180
\crossref{https://doi.org/10.1070/IM1972v006n01ABEH001869}


Linking options:
  • http://mi.mathnet.ru/eng/izv2292
  • http://mi.mathnet.ru/eng/izv/v36/i1/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. G. S. Makanin, “Equations in a free group”, Math. USSR-Izv., 21:3 (1983), 483–546  mathnet  crossref  mathscinet  zmath
    2. A. A. Razborov, “On systems of equations in a free group”, Math. USSR-Izv., 25:1 (1985), 115–162  mathnet  crossref  mathscinet  zmath
    3. S. I. Adian, V. P. Ledenev, V. M. Tikhomirov, “Yuri Il'ich Khmelevskii (on his 60th birthday)”, Russian Math. Surveys, 52:4 (1997), 875–880  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. V. G. Durnev, O. V. Zetkina, “Ob uravneniyakh v svobodnoi gruppe s ogranicheniyami na resheniya”, Chebyshevskii sb., 11:3 (2010), 88–97  mathnet  zmath
    5. V. G. Durnev, O. V. Zetkina, “Ob uravneniyakh v svobodnykh gruppakh, razreshennykh otnositelno neizvestnykh, s ogranicheniyami na resheniya”, Chebyshevskii sb., 13:1 (2012), 63–80  mathnet
    6. V. G. Durnev, O. V. Zetkina, “NP-trudnost problemy razreshimosti dlya uravnenii s prostoi pravoi chastyu v svobodnoi gruppe”, Chebyshevskii sb., 13:1 (2012), 46–53  mathnet
    7. S. I. Adian, “On the studies of Gennadii Semënovich Makanin on algorithmic questions of the theory of groups and semigroups”, Russian Math. Surveys, 73:3 (2018), 553–568  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:194
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019